# SDR UPS05844370

- Difficulty date: April 2, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, MAIN CABIN AT STA 1280 L11L INTERCOSTAL HAS HEAVY CORROSION.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DC-8 DWG 9756811, 51-1-21 AND 51-1-20D.
